# SDR FDEA201309062147

- Difficulty date: September 6, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 9,113 hours, 4,823 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 1492M56G08
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TURBINE CLEARANCE CONTROL VALVE FWD MANIFOLD DUCT FOUND CRACKED AT ABOUT 3:00 POSITION.  REPLACED PNEUMATIC AIR TUBE IAW EM 72-00-00-003  PERFORM ENGINE PNEUMATIC LEAK CHECKED IAW AMM36-11-00-06-02.
